# SDR AALA20120708004

- Difficulty date: July 8, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 72,275 hours, 11,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splash Guard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER LEG OF T SPLASH GUARD AT APPROXIMATELY RIGHT BUTTLINE 80 STATION 315 AND 318.5.  REMOVE LOCALIZED CORROSION TREAT, PRIME, APPLY CORROSION PREVENTATIVE PER EA B767-53-024825.
